Skip to product information
1 of 1

Acetaminophen Gelcaps, Extra Strength - 500 mg (100-ct)

Acetaminophen Gelcaps, Extra Strength - 500 mg (100-ct)

500 mg/Gelcap (100 Gelcaps per Bottle) 

Compare to the active ingredient of Extra Strength Tylenol.

Rapid release, aspirin-free pain relief/fever reducer.

Item #

Item #:18044

Regular price $6.49
Regular price Sale price $6.49
Sale Sold out
Shipping calculated at checkout.
View full details